MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO INSTRUMENT BATTERY; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO INSTRUMENT BATTERY; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6000-006-000
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/23/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during incoming inspection at the user facility a leak was found in the battery.The battery is contained in the hand piece and could not leak onto the patient during a procedure, but the leak could cause the battery to become non functional during a procedure.No patient involvement, no delay, no medical intervention and no adverse consequences were reported with this event.
 
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a root cause could not be determined for the event.Discarded by user.
 
Event or Problem Description

Brand Name
INSTRUMENT BATTERY
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7150727
Report Number0001811755-2017-02506
Device Sequence Number16404839
Product Code HAW
UDI-Device Identifier04546540245045
UDI-Public(01)04546540245045
Combination Product (Y/N)N
PMA/510(K) Number
K993239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6000-006-000
Device Catalogue Number6000006000
Device Lot Number60152376
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/01/2017
Supplement Date Received by Manufacturer09/28/2018
Initial Report FDA Received Date12/28/2017
Supplement Report FDA Received Date10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1